# SDR UIEA2024022700134

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 55,490 hours, 10,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: UNKNKOWN
- Condition: Bent
- Location: Prox Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EICAS MESSAGE GEAR DOOR DISPLAYED WHEN MOVING GEAR HANDLE FROM UP TO OFF.Â RETURNED HANDLE TO UP, EICAS MESSAGE CLEARED. DIVERTED TO LAX.( PERFORMED DVI OF RH BODY GEAR PROX SWITCH AND TARGET BRACKET. FOUND TARGET BRACKET BENT. READJUSTED TARGET BRACKET IAW 32-61-31. PERFORMED GND TEST OF PSEU. PERFORMED DIMENSION CHECK OF TARGET AND SENSOR GAP. TOLERANCE PASS IAW 32-09-03. CYCLED LG DOORS MULTIPLE TIMES. ALL LG DOORS OPERATE NORMAL. STS MSG CLEAR, NO EXISTING FAULTS  )
